# SDR DALA2024082108326

- Difficulty date: August 20, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 89,392 hours, 40,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 233T32101033
- Part serial: D00569
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 68,326 hours, 30,424 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 680 EMER LIGHT GUARD SWITCH INOP. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHTS SWITCH PANEL PER B-757 M/M 33-51. OPS NORMAL. (5907482)
